Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Missed period, negative pregnancy test, unusual discharge with light spotting, sexually active. What could causing this?

Hi I am an 18 year old sexually active female and my menstrual cycle is almost a month late. I took a pregnancy last week and it came out negative. I have been experiencing unusual discharge for the past couple of weeks with a little spotting. Discharge started off colorless and very watery then it started to be thick and have a brownish color. I have been spotting more so I thought that my period had started. But now, no blood . Instead I have this weird brown fibrous discharge. I have no idea what is wrong.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Opalae.., the above symptoms are suggestive of RTI (reproductive tract infection)..,
you need to be clinically evaluated, investigated to find the cause, consult gynecologist...

Take care..
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor